Results 1 to 7 of 7
  1. #1
    Philly Grappler is offline Associate Member
    Join Date
    Dec 2007
    Location
    Drexel Hill, PA
    Posts
    161

    Arimidex and lower back pain

    Has anybody had any problems with lower back pain after starting TRT? I have never had back problems before and it started after TRT. It seems worse on the days I take the Arimidex . I take 1mg 3 x's a week. I posted my estradiol level on here before and was told that it was ok.

  2. #2
    FallenWyvern's Avatar
    FallenWyvern is offline Senior Member
    Join Date
    Jan 2008
    Posts
    1,983
    Nope.

    I doubt they have anything to do with your back pain unless you went to the gym and did more than you could.

  3. #3
    SWOLLL's Avatar
    SWOLLL is offline Associate Member
    Join Date
    Dec 2005
    Location
    Houston
    Posts
    221
    Its not kidney pain is it? I have had that and thought it was lower back pain but not from trt.

    Are you drinking lots of water?

  4. #4
    Philly Grappler is offline Associate Member
    Join Date
    Dec 2007
    Location
    Drexel Hill, PA
    Posts
    161
    I don't know, it might be. I actually don't drink nearly enough water as I should and mostly drink coffee all day. I know I'm dehydrated alot because I am always cramping up when training. I am on meds that make me tired so I am constantly putting caffeine in my system. How can you tell if its kidneys versus back pain?

  5. #5
    zaggahamma's Avatar
    zaggahamma is offline Mr. Moderation
    Join Date
    Mar 2006
    Location
    Orlando
    Posts
    19,468
    Quote Originally Posted by Philly Grappler View Post
    I don't know, it might be. I actually don't drink nearly enough water as I should and mostly drink coffee all day. I know I'm dehydrated alot because I am always cramping up when training. I am on meds that make me tired so I am constantly putting caffeine in my system. How can you tell if its kidneys versus back pain?
    it should be lower but to one side or the other...DRINK MORE WATER PLEASE...i drink a lot of coffee as well but also water

  6. #6
    SWOLLL's Avatar
    SWOLLL is offline Associate Member
    Join Date
    Dec 2005
    Location
    Houston
    Posts
    221
    Start drinking water all day long I mean you should always have a glass of water in your hand if its gone in a few days there you go.

    When I had that problem it just seemed like lower back pain just a dull ache all across my lower back seems like it was worse on my left side.

    Those meds that make you tired wouldn't be pain meds? I only ask because that is what I was taking when I had the kidney pain.

    When I started drinking plenty of water my energy went way up and I just felt better too, hard to explain but give it a try its all I can think of.

    Good luck

  7. #7
    Philly Grappler is offline Associate Member
    Join Date
    Dec 2007
    Location
    Drexel Hill, PA
    Posts
    161
    Quote Originally Posted by SWOLLL View Post
    Start drinking water all day long I mean you should always have a glass of water in your hand if its gone in a few days there you go.

    When I had that problem it just seemed like lower back pain just a dull ache all across my lower back seems like it was worse on my left side.

    Those meds that make you tired wouldn't be pain meds? I only ask because that is what I was taking when I had the kidney pain.

    When I started drinking plenty of water my energy went way up and I just felt better too, hard to explain but give it a try its all I can think of.

    Good luck

    No, not pain meds Actually antidepressants. I am going to try to consume more water. Thanks for the advise.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •